| Model Number |
3028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/07/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient has an infection that the physician is trying to treat, but he thinks we may have to explant.
Event or Problem Description
Patient treated with an antibiotic (bactrim) and the infection resolved without surgery.